# SDR HALA2015041405009

- Difficulty date: April 13, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 17,200 hours, 2,683 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN AIR TURNBACK TO DEPARTUE DUE TO THE "CAB PR SYS 1 FAULT" ECAM MESSAGE APPEARED.  PERFORMED AN OPS TEST OF THE PRESSURE CONTROL AND MONITOR SYSTEM, OPS CHECK OK.
